CureZone   Log On   Join
 

Taking Lugols Internally- worst decision of my life? by IHateLugols ..... Iodine Supplementation Support by VWT Team

Date:   8/11/2014 4:49:57 PM ( 8 years ago ago)
Hits:   4,742
URL:   https://www.curezone.org/forums/fm.asp?i=2195589

Hello all,
I wanted to share my story about my unfortunate experience with only a few mgs of Lugols iodine. From may 15-27 I took 6-9 mg per day of 2 % and still suffering the consequences. Side effects: MAJOR fatigue, visual disturbances, feeling heavily sedated, eyes always red, strange rumbling/crackling sounds in my stomach, I seem to be experiencing some type of mental fatigue/feeling like im losing my mind can lay of the couch and sleep ALL day long literally with about a 3 hour break to go on a short bike ride. Before Iodine I was waking up with good energy lifting heavy weights 4 times a week and doing heavy cardio 3 times a week. Now I can barely get up off the couch. I took mag and salt pushes daily with no improvement in symptoms I eat blue chips daily with selenium in them.

Ive done probably 10 different blood tests with nothing eye popping except for my vitamin d level is slightly below adequate (41) (prob because I never go outside anymore). Ive had my thyroid tested 3-4 times tsh, t3,t4 and antibodies all in “normal” range. Did vitamin analysis and everything was adequate. Im trying to figure out what went wrong here Ive been to 4-5 different doctors with no answer other than pop some anti-depressants? Maybe I gave myself adrenal fatigue? Did I give myself hypothyroidism that’s not showing up on blood tests? Could I still be experiencing “bromism” from too fast of a detox? Its been 2 months now since my last drop of Iodine and im still nearly bed-ridden from Iodine and looking for some answers. Thanks for reading

 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=2195589